Theoretical L-moments and TL-moments Using Combinatorial Identities and Finite Operators

Abstract : Moments have been traditionally used to characterize a probability distribution. Recently, L-moments and trimmed L-moments are appealing alternatives to the conventional moments. This paper focuses on the computation of theoretical L-moments and TL-moments and emphasizes the use of combinatorial identities. We are able to derive new closed-form formulas of L-moments and TL-moments for continuous probability distributions. Finally, closed-form formulas for the L-moments for the exponential distribution and the uniform distribution are also obtained.
Type de document :
Article dans une revue
Communications in Statistics - Theory and Methods, Taylor & Francis, 2017, 46 (8), pp.3801-3828. 〈10.1080/03610926.2015.1073313〉
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01163638
Contributeur : Christophe Dutang <>
Soumis le : lundi 16 octobre 2017 - 13:20:45
Dernière modification le : mardi 17 octobre 2017 - 01:02:02

Fichier

article-on-TLmoment.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Christophe Dutang. Theoretical L-moments and TL-moments Using Combinatorial Identities and Finite Operators. Communications in Statistics - Theory and Methods, Taylor & Francis, 2017, 46 (8), pp.3801-3828. 〈10.1080/03610926.2015.1073313〉. 〈hal-01163638v2〉

Partager

Métriques

Consultations de
la notice

31

Téléchargements du document

1